# SDR DALA2025052804110

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,375 hours, 38,879 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Pressure Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0685 -ATB/DE- DUE TO RIGHT HYDRAULIC SYSTEM PRESSURE MESSAGE. CORRECTIVE ACTION: R/R S32 HYD PRESS SWITCH. REPINNED PIN 3 REF TERMINAL TO CONNECTOR D3064.
